skin-hair-icon
Side Effect Of Betnovate
Dear Sir, I Have Used Betnovate C For One Month Once a Day.Then I Found That During This Period My Skin Is Going Black.Now I Have Stopped Using This Cream..Will You Please Suggest What Should I Now To Get Back My Old Skin Tone.
940 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 15 yrs exp Delhi
Pls get yourself evaluated by a dermatologist. Sunscreen and non steroid lightening skin cream for 4 to 6 weeks should help you regain your skin tone. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.